Skip to Content

How does lotensin affect your potassium levels? Do you need more or less potassium?

Question is Closed
Report Favorite

Answers (1)

22 Apr 2010

Lotensin increases your potassium levels, so be cautious about using potassium supplements or potassium-containing salt substitute products, unless your doctor says to do otherwise.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can taking folic acid tablets affect your potassium blood levels?

My daughter takes a newer seizure medicine (not Dilantin) and a Rxed folic acid tablet, and has recently had a lab test showing low potassium level.

1 answer 18 Apr 2013

Indapamide has caused potassium loss and have to take another med, should I stop?

Using Indapamide has lowered my potassium levels and I now have to take another pill to counteract this..ridiculous. Should I stop taking Indapamide? ...

1 answer 9 Nov 2013

Acetazolamide - How much potassium should I take daily to counter the depletion caused by this drug?

It was recommended to take a potassium supplement due to acetazolamide depleting potassium levels. I have been taking 1 99mg daily, but have not ...

1 answer 9 Jul 2014

I have been using lotensin for about 5 years and it has been very effective for me. I have found out

... that the company is not making lotensin at this time. I have tried other generics for lotinsin but I am too sensitive to the fillers. Do you know ...

1 answer 19 Jul 2014

My question is regarding the generic options for lotensin?

I am lactose intolerant and all of the generic formularies for lotensin that I have tried use lactose in the mixing of the pill. Are there any ...

1 answer 24 Oct 2015